# SDR HALA2010090200391

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 32,373 hours, 6,187 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Chip Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -ON ETOPS CK FOUND APU CHIP DETECTOR O-RING AT RT SIDE UPPER MOST POS DAMAGED.  NOTED OIL LEAK ON WALKAROUND.  R & R CHIP DETECTOR O-RING AT RT UPPER MOST DETECTOR. SERVICED APU OIL TO FULL. OPS & LEAK CK GOOD. SECURED APU ACCESS DOORS OK FOR SVC AMM 49-27-04.
